MathSciNet Relay Station
MathSciNet bibliographic data
MR2243373 (2007d:35235) 35Q53 (35Q51 37K40)
Ganji, D. D.; Rafei, M. Solitary wave solutions for a generalized Hirota-Satsuma coupled KdV equation by homotopy perturbation method. Phys. Lett. A 356 (2006), no. 2, 131–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement